HOMEPRODUCTSSERVICESCOMPANYCONTACTFAQResearchDictionaryPharmaMobileSign Up FREE or Login

[LIVER PARENCHYMA NECROSES CAUSED BY THE NEW ANTIEPILEPTIC ALPHA-ACETOXYPHENURONE. REPORT ON ANIMAL EXPERIMENTAL STUDIES AND 4 CASES WITH FATAL OUTCOME].

AuthorsR SCHNABEL, R LAHL
JournalZentralblatt für allgemeine Pathologie u. pathologische Anatomie (Zentralbl Allg Pathol) Vol. 106 Pg. 42-55 (Jul 31 1964) ISSN: 0044-4030 [Print] GERMANY
Vernacular TitleLEBERPARENCHYMNEKROSEN DURCH DAS NEUE ANTIEPILEPTICUM ALPHA-ACETOXYPHENURON. BERICHT UEBER TIEREXPERIMENTELLE UNTERSUCHUNGEN UND 4 LETAL VERLAUFENE FAELLE.
PMID14253017 (Publication Type: Journal Article)
Chemical References
  • Anticonvulsants
  • acetoxyphenurone
  • Urea
Topics
  • Anticonvulsants
  • Drug-Induced Liver Injury
  • Fatal Outcome
  • Hemorrhagic Disorders
  • Hepatitis
  • Liver Diseases
  • Mice
  • Necrosis
  • Nephrotic Syndrome
  • Pathology
  • Rabbits
  • Rats
  • Toxicology
  • Urea

Join CureHunter, for free Research Interface BASIC access!

Take advantage of free CureHunter research engine access to explore the best drug and treatment options for any disease. Find out why thousands of doctors, pharma researchers and patient activists around the world use CureHunter every day.
Realize the full power of the drug-disease research network!


Choose Username:
Email:
Password:
Verify Password: